| Catalog Number |
100/133/060 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
Event or Problem Description
It was reported that the cuff did not seem to hold its pressure so the patient could not be anesthetized appropriately.The care team applied a manometer to the pilot balloon to assess cuff pressure, but the pressure seemed to drop which caused the tube to be swapped.After inspection of tubes, no damage was found to the cuff therefore no apparent reason for cuff to be deflated.There is no reported patient involvement and/or patient harm.